# SDR PNSA990404

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 9301736116
- Condition: Intermittant
- Location: E&E Compt
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LT MAIN BUS WENT OFF LINE.  RETURNED TO AIRPORT VFR FOR NORMAL LANDING.  REPLACED TIME DELAY RELAY, OPS CHECK WAS OK.
